MathSciNet Relay Station
MathSciNet bibliographic data
MR2261698 30H05 (31A05 46B03 46E15)
Lusky, Wolfgang On the isomorphism classes of weighted spaces of harmonic and holomorphic functions. Studia Math. 175 (2006), no. 1, 19–45.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement